# SDR 2025FA0000404

- Difficulty date: June 17, 2025
- Submitted: June 17, 2025
- Operation: General aviation
- Aircraft: N802QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 0025
- Aircraft time: 5,550 hours, 3,273 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 600
- Part time: 5,550 hours, 3,273 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED FR-700-0025-15113 - REV- DATED: 20MAY2025: FIELD REPAIR - DENT AND GOUGE, RH WING, LOWER SKIN, INBOARD OF RIB 2 AT STRINGER 03WL.   PERFORM THE FOLLOWING INSPECTION AT 8000 HOURS AND THEN EVERY 4000 HOURS THEREAFTER.   REMOVE ACCESS PANELS 612AB AND 612BB PER THE MODEL 700 MM CHAPTER 6-40-27.   REMOVE SEALANT FROM AROUND COLLARS SHOWN IN FIGURE 7.   SURFACE EDDY CURRENT INSPECT PERIPHERY OF EACH COLLAR SHOWN IN FIGURE 7 PER THE MODEL 700 NONDESTRUCTIVE TESTING MANUAL, PART 6, CHAPTER 20-00-02. LOOK FOR CRACKS IN THE SKIN EMANATING FROM THE FASTENER HOLES. CONTACT TEAM STRUCTURES IF CRACKS OR OTHER ANOMALIES ARE DETECTED.   RESTORE COLLAR DAUB SEALS USING TYPE XIV SEALANT PER CSPM, CHAPTER 20-40-20.  REINSTALL PREVIOUSLY REMOVED ACCESS PANELS PER THE MODEL 700 MM CHAPTER 6-40-27.  AFTER ALL INSPECTIONS HAVE BEEN COMPLETED, CHECK FOR FUEL LEAKS PER THE MODEL 700 MM, CHAPTER 28-10-00.
